# SDR IPXA2025060293029

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 36,166 hours, 23,834 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 202248011
- Part serial: 131774
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT R&R'D ACTUATOR REF AMM 21-31-04-404-009, PERFORMED OPERATINAL CHECK OF AUTO 1, AUTO 2, AND MAN, OPS CHECK GOOD. PERFORMED OPERATIONAL CHECK OF AUTO 1, AUTO 2, AND MANUAL, OPS GOOD, REF AMM 21-31-04-404-009, VERIFIED WORK PERFORMED, MSG CLEARED AIRCRAFT OK FOR SVC,
